Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Limit theorems for semi-Markov processes


Author: James Yackel
Journal: Trans. Amer. Math. Soc. 123 (1966), 402-424
MSC: Primary 60.69; Secondary 60.30
DOI: https://doi.org/10.1090/S0002-9947-1966-0193679-8
MathSciNet review: 0193679
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Blackwell, A renewal theorem, Duke Math. J. 15 (1948), 145-150. MR 0024093 (9:452a)
  • [2] G. Doetsch, Theorie der Laplace-Transformation, Handbuch der Laplace-Transformation, Band I, Birkhäuser, Basel, 1950.
  • [3] B. V. Gnedenko and A. N. Kolmogorov, Limit distributions for sums of independent random variables, Addison-Wesley, Cambridge, Mass., 1954. MR 0062975 (16:52d)
  • [4] J. Karamata, Sur un mode de croissance régulière des fonctions, Mathematica (Roumanie) 4 (1930), 38-53.
  • [5] J. G. Kemeny and J. L. Snell, Potentials for denumerable Markov chains, Bull. Amer. Math. Soc. 67 (1961), 120-122. MR 0141156 (25:4567)
  • [6] John Lamperti, Some limit theorems for stochastic processes, J. Math. Mech. 7 (1958), 433-450. MR 0098429 (20:4888)
  • [7] Michel Loève, Probability theory, Van Nostrand, Princeton, N. J., 1960. MR 0123342 (23:A670)
  • [8] W. L. Smith, Regenerative stochastic processes, Proc. Roy. Soc. Ser. A 232 (1955), 6-31. MR 0073877 (17:502b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.69, 60.30

Retrieve articles in all journals with MSC: 60.69, 60.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0193679-8
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society